# SDR TRBACPCP2010015

- Difficulty date: February 25, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 30,474 hours, 30,096 cycles
- Engine: Pwa PW127
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LT WING LWR SURFACE BOOST PUMP BETWEEN RIBS 4-5.  CORROSION REPAIRED IAW ATR SRI DO/TS-1229/10-13115, REF NDT REPORT AMS 100226-20 FOR HEFC AND UT RESULTS, COMPLIED WITH  ANA/E/3684/2004/E-002 3038 ISSUE B. ACCOMPLISHED EO E2-57MR-370, SUPPLEMENTARY INSP EVERY 2 YEARS.
